SciELO - Scientific Electronic Library Online

 
vol.30 número2Leucemia / Linfoma T del Adulto Gástrico: Reporte de cuatro casos y Revisión de la LiteraturaHistoplasmosis Colónica como Manifestación Diagnóstica de Sida índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

  • No hay articulos citadosCitado por SciELO

Links relacionados

  • No hay articulos similaresSimilares en SciELO

Bookmark


Revista de Gastroenterología del Perú

versión impresa ISSN 1022-5129

Resumen

REYES GARAY, Hans  y  TAGLE ARROSPIDE, Martín. Spontaneous Intramural Hematoma of the smal bowel due to use of oral anticoagulants: Case Report and Review of the literature. Rev. gastroenterol. Perú [online]. 2010, vol.30, n.2, pp. 158-162. ISSN 1022-5129.

We describe a case of 78 year-old woman under anticoagulant therapy who presented abdominal pain, nauseas, vomiting and an elevated prothrombin time levels (INR = 9.03). The ultrasound and abdominal CT showed a thickened small bowel wall mainly involving duodenum and jejunum. The endoscopy showed an ecchymotic aspect of duodenum and jejunum. The patient received conservative medical treatment and her symptoms spontaneously subsided.

Palabras llave : intramural small bowel hematoma; anticoagulant therapy.

        · resumen en Español     · texto en Español     · pdf en Español